Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 49279, 20 pages
http://dx.doi.org/10.1155/IJMMS/2006/49279

Null controllability of a nonlinear population dynamics problem

Département de Mathématiques, Université de Ouagadougou, Ouagadougou 03 BP 7021, Burkina Faso

Received 23 November 2005; Revised 8 August 2006; Accepted 11 October 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [4 citations]

The following is the list of published articles that have cited the current article.

  • Masaaki Uesaka, and Masahiro Yamamoto, “Carleman estimate and unique continuation for a structured population model,” Applicable Analysis, pp. 1–16, 2015. View at Publisher · View at Google Scholar
  • Karim Ramdani, Marius Tucsnak, and Julie Valein, “Detectability and state estimation for linear age-structured population diffusion models,” ESAIM: Mathematical Modelling and Numerical Analysis, vol. 50, no. 6, pp. 1731–1761, 2016. View at Publisher · View at Google Scholar
  • Yacouba Simporé, and Oumar Traoré, “Null Controllability of a Nonlinear Dissipative System and Application to the Detection of the Incomplete Parameter for a Nonlinear Population Dynamics Model,” International Journal of Mathematics and Mathematical Sciences, vol. 2016, pp. 1–9, 2016. View at Publisher · View at Google Scholar
  • Genni Fragnelli, “Carleman estimates and null controllability for a degenerate population model,” Journal de Mathématiques Pures et Appliquées, 2018. View at Publisher · View at Google Scholar